# SDR ASAA2016051816767

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 438 hours, 146 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CAB ZONE TEMP LIGHT ON RECALL.  RESETS ON MASTER CAUTION RESET. ACFT GROUNDED. F/D SELECTOR FAULT, 21-51311 CODE. RESET IAW FIM 21-62 TASK 805.  PTC BITE OPS NORMAL IAW FIM 21-62, TASK 801.
